MathSciNet Relay Station
MathSciNet bibliographic data
MR487472 (58 #7102) 46J99 (17C99)
Wright, J. D. Maitland; Youngson, M. A. A Russo-Dye theorem for Jordan $C\sp*$-algebras. Functional analysis: surveys and recent results (Proc. Conf., Paderborn, 1976), pp. 279–282. North-Holland Math. Studies, Vol. 27; Notas de Mat., No. 63, North-Holland, Amsterdam, 1977.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement